# SDR SWIA202161274

- Difficulty date: August 2, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 589 S22l-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FRAME AT FS589 IS CORRODED FROM STR22L TO STR26R    (C-CHECK RO 9-30-21)    REMOVED/REPLACED FS589.00 LOWER FRAME BETWEEN STGR 20L AND 20R. REF CRJ-200 SRM 51-42-06 AND DWG 601R36025 REV -P. COMPLIED WITH TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD.
